Stable ranks of multiplier algebras of $C^*$-algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 475-485
Printed September 1, 2002
Takahiro Sudo
University of the Ryukyus
Abstract : We estimate the stable rank, connected stable rank and general stable rank of the multiplier algebras of $C^*$-algebras under some conditions and prove that the ranks of them are infinite. Moreover, we show that for any $\sigma$-unital subhomogeneous $C^*$-algebra, its stable rank is equal to that of its multiplier algebra.
Keywords : stable rank, multiplier, group $C^*$-algebra, subhomogeneous $C^*$-algebra
MSC numbers : Primary 46L05; Secondary 46L55, 19K56, 22D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd